Please use this identifier to cite or link to this item: https://repositorio.unifesp.br/handle/11600/45034
Title: Diets for Maintenance of Weight Loss
Authors: Marcadenti, Aline
Silva, Erlon Oliveira de Abreu [UNIFESP]
Hosp Nossa Senhora da Conceicao
Universidade Federal de São Paulo (UNIFESP)
Issue Date: 24-Feb-2011
Publisher: Massachusetts Medical Soc
Citation: New England Journal Of Medicine. Waltham: Massachusetts Medical Soc, v. 364, n. 8, p. 779-779, 2011.
URI: http://repositorio.unifesp.br/11600/45034
ISSN: 0028-4793
Other Identifiers: http://dx.doi.org/10.1056/NEJMc1014643
Appears in Collections:Carta

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.